# SDR DALA2023022401392

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N959DV
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,236 hours, 11,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2637788) DURING INSPECTION FOUND MID CABIN EMERGENCY EXIT SIGN MISSING PLASTIC COVER. INSTALLED PLASTIC COVER AT MID CABIN EMERGENCY EXIT RH SIDE IAW B737 AMM 33-51-01-960-801.
